Leader Anti-Diarrheal, Softgels,24ea
Loperamide hydrochloride capsules, 2 mg.Controls the symptoms of diarrhea suitable for adults and children 12 years and over. 24 Softgels (each liquid-filled capsule contains 2 mg loperamide HCI). actual size. Compare to Imodium A-D active ingredients (This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., owner of the registered trademark Imodium A-D). 100% money back guarantee. Return to place of purchase.www.myleader.com. Questions or comments? Call toll free 1-888-235-2466. Other information: Store at 20-25 degrees C (68-77 degrees F). Protect from light. Avoid excessive heath above 40 degrees C (104 degrees F). Do not use if carton or blister unit is open or torn. See side panel for lot number and expiration date.
Uses: Controls symptoms of diarrhea, including Travelers Diarrhea. .
General directions: Drink plenty of clear fluids to help prevent dehydration caused by diarrhea. Not for use in children under 12 years of age. Keep outer carton for complete warnings and product information. Age group directions: Adults and Children 12 Years and Over: 2 softgels after the first loose stool; 1 softgel after each subsequent loose stool; but no more than 4 softgels in 24 hours.
Active Ingredients: In Each Capsule: Loperamide HCl (2 mg). Purpose: Anti-Diarrheal. Inactive Ingredients: Butylated Hydroxyanisole, Edible Ink, FD&C Blue No 1, Gelatin, Glycerin, Glyceryl Caprylate, Polyoxyl 40 Stearate , Hydrogenated Castor Oil, Purified Water.
Allergy Alert:Do not use if you have ever had a rash or other allergic reaction to loperamide HCI.. Heart Alert:Ask a doctor or pharmacist before use if you have fever, mucus in the stool, a history of liver disease, a history of abnormal heart rhythm.. Ask a doctor or pharmacist before use if you are taking a prescription drug. Loperamide may interact with certain prescription drugs.. When using this producttiredness, drowsiness, or dizziness may occur. Be careful when driving or operating machinery.. Stop use and ask a doctor ifsymptoms get worse, diarrhea lasts for more than 2 days, you get abdominal swelling or bulging. These may be signs of a serious condition.. If pregnant or breast-feeding, ask a health professional before use.. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.. This product is packaged in a child-resistant and tamper evident package. Use only if blisters are intact.
- BRAND: Leader
- FSA/HSA Eligible: FSA/HSA Eligible
- SIZE: 24 ea
- FORM: Softgel
- STRENGTH: 2MG